Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 57, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 20, 2015, 8:44 PM CDT for Bureau County, Henry County, Mercer County, Illinois. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2015, 8:44 PM CDT (01:44 UTC)
- Expired
- Jun 20, 2015, 9:16 PM CDT
- In force
- 32 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bureau County, IL, Henry County, IL, Mercer County, IL
The radar
The Quad Cities radar (KDVN), 64 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 759 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
031
WUUS53 KDVN 210144
SVRDVN
ILC011-073-131-210230-
/O.NEW.KDVN.SV.W.0057.150621T0144Z-150621T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
844 PM CDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HENRY COUNTY IN NORTHWESTERN ILLINOIS...
WESTERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
EASTERN MERCER COUNTY IN NORTHWESTERN ILLINOIS...
* UNTIL 930 PM CDT
* AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOODHULL...
OR 10 MILES SOUTH OF CAMBRIDGE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
GALVA AROUND 900 PM CDT.
KEWANEE AROUND 905 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BISHOP
HILL...KEWANEE MUNICIPAL AIRPORT...NEKOMA...OPHIEM AND ULAH.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 26 AND
34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4123 8987 4115 8987 4115 9043 4127 9044
4128 8986 4123 8983
TIME...MOT...LOC 0144Z 272DEG 40KT 4116 9026
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
RP KINNEY3 follow-up statements
787
WWUS53 KDVN 210150
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
850 PM CDT SAT JUN 20 2015
ILC011-131-210158-
/O.CAN.KDVN.SV.W.0057.000000T0000Z-150621T0230Z/
BUREAU IL-MERCER IL-
850 PM CDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BUREAU AND EASTERN
MERCER COUNTIES IS CANCELLED...
THESE COUNTIES ARE NO LONGER UNDER THE SEVERE THUNDERSTORM WARNING.
THE WARNED STORM IS OVER SOUTHERN HENRY COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4123 8987 4115 8987 4115 9043 4127 9043
4128 8986 4123 8986
TIME...MOT...LOC 0148Z 272DEG 40KT 4116 9020
$$
ILC073-210230-
/O.CON.KDVN.SV.W.0057.000000T0000Z-150621T0230Z/
HENRY IL-
850 PM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN HENRY COUNTY...
AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALTONA...OR 10
MILES SOUTH OF CAMBRIDGE...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
GALVA AROUND 900 PM CDT.
KEWANEE AROUND 905 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BISHOP
HILL...KEWANEE MUNICIPAL AIRPORT...NEKOMA...OPHIEM AND ULAH.
PEOPLE ATTENDING MIDSOMMER MUSIC FESTIVAL SHOULD SEEK SAFE SHELTER
IMMEDIATELY!
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 26 AND
34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4123 8987 4115 8987 4115 9043 4127 9043
4128 8986 4123 8986
TIME...MOT...LOC 0148Z 272DEG 40KT 4116 9020
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
RP KINNEY899
WWUS53 KDVN 210157
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 PM CDT SAT JUN 20 2015
ILC073-210230-
/O.CON.KDVN.SV.W.0057.000000T0000Z-150621T0230Z/
HENRY IL-
857 PM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN HENRY COUNTY...
AT 856 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALTONA...OR 10
MILES SOUTH OF CAMBRIDGE...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
GALVA AROUND 905 PM CDT.
KEWANEE AROUND 915 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BISHOP
HILL...KEWANEE MUNICIPAL AIRPORT...NEKOMA AND ULAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4123 8987 4115 8987 4115 9029 4127 9029
4128 8986 4123 8986
TIME...MOT...LOC 0156Z 270DEG 32KT 4116 9013
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
RP KINNEY382
WWUS53 KDVN 210216
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 PM CDT SAT JUN 20 2015
ILC073-210226-
/O.CAN.KDVN.SV.W.0057.000000T0000Z-150621T0230Z/
HENRY IL-
916 PM CDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4123 8987 4115 8987 4115 9029 4127 9029
4128 8986 4123 8986
TIME...MOT...LOC 0214Z 272DEG 40KT 4115 8983
$$
RP KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:45 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 20, 6:45 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 645 PM CDT SAT JUN 20 2015 .UPDATE... ISSUED AT 645 PM CDT SAT JUN 20 2015 TWO LARGE SUPERCELLS HAD FORMED JUST WEST OF THE DVN CWA ABOUT 2 HOURS AGO AND HAVE BEEN PUSHING SOUTHEAST INTO THE WESTERN PORTION OF OUR COUNTIES. TEA CUP SIZE HAIL WAS REPORTED AT 520 PM IN PELLA IOWA IN MARION COUNTY. IN THE MEANTIME...ELEVATED STORMS ALONG HIGHWAY 20 CONTINUE TO DUMP HEAVY RAINFALL AS STORMS HAVE BEEN REPEATING ACROSS THAT AREA. ALL OF THESE STORMS WILL BE CONGEALING INTO A LINEAR MCS AHEAD OF THE COLD FRONT THAT'S MOVING INTO OUR FAR NW CWA. THIS LINE OF STORMS WILL HAVE DAMAGING WINDS OF AT LEAST 70 MPH WHERE BOWING SEGMENTS OCCUR AS IT TRACKS ACROSS THE REMAINDER OF THE CWA THIS EVENING. DAMAGING WINDS WILL BE THE MAIN THREAT WITH THIS SQUALL LINE AS THE HAIL AND TORNADO RISK IS LESSENING. THE STORMS WILL END WITH THE PASSAGE OF THE FRONT. && .SYNOPSIS... ISSUED AT 340 PM CDT SAT JUN 20 2015 ELEVATED HAILERS HAVE BEEN ONGOING ACROSS OUR FAR NORTHERN CWA THIS AFTERNOON. IN THE MEANTIME...EXTREME INSTABILITY WAS BUILDING OVER SW IA WITH SBCAPES OF 5500 J/KG. A VERY TIGHT GRADIENT EXISTED OVER CENTRAL AND EASTERN IA. EFFECTIVE BULK SHEAR WAS ALSO STRONG WITH VALUES OF 55 KNOTS WITH HELICITY OF 300 M2/S2. STRONG INSTABILITY AND SHEAR WILL SET UP THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT THAT WILL BE ARRIVING. SPC CONTINUES WITH THE ENHANCED SLIGHT RISK FOR THE ENTIRE CWA AND VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE ALL LIKELY. NEED TO KEEP AN EYE ON BACKING WINDS NEAR A WARM FRONT IN THE CWA WHICH WOULD ENHANCE VERTICAL STRETCHING AND INCREASE THE TORNADO THREAT. IN THE RAIN COOLED AIR ALONG HIGHWAY 20 3 PM TEMPERATURES WERE ONLY IN THE 60S...WHILE THE REMAINDER OF THE DVN CWA WAS IN THE LOWER TO MID 80S WITH DEWPOINTS IN THE LOWER 70S. A WARM FRONT WAS LOCATED IN SOUTHERN IA AND NORTHEAST MO. SOUTH OF THIS FRONT TEMEPERATURES WERE IN THE MID 90S WITH DEWPOINTS IN THE MID 70S. A COLD FRONT WAS PUSHING INTO NW IA WITH TEMPERATURES BEHIND THE FRONT IN THE 70S WITH DEWPOINTS IN THE 50S IN ND. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 340 PM CDT SAT JUN 20 2015 VOLATILE SEVERE WEATHER SITUATION THIS AFTERNOON AND EVENING. LATE THIS AFTERNOON THROUGH THIS EVENING. CAP WILL BREAK BY 6 PM ALLOWING FOR EXPLOSIVE SEVERE WEATHER DEVELOPMENT. WITH SUCH HIGH CAPE AND STRONG DEEP LAYER SHEAR ALL MODES OF SEVERE IS LIKELY... VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. TORRENTIAL RAIN WILL ALSO ACCOMPANY THE STORMS WITH PWATS OF 1.8 INCHES. THE COLD FRONT WILL MOVE THROUGH THE CWA OVERNIGHT GRADUALLY ENDING THE THUNDERSTORMS AS WINDS SHIFT TO THE NORTHWEST. MINIMUM TEMPERATURES WILL RANGE FROM THE MID 60S TO LOWER 70S. SUNDAY...WEAK HIGH PRESSURE WILL BRING A BIT LOWER DEWPOINTS INTO THE CWA ON NORTHERLY WINDS. THIS WILL PUSH THE FRONT DOWN INTO MO SO MOST OF THE CWA WILL HAVE A DRY DAY BUT IT WILL BE WARM. MAXIMUM TEMPERATURES WILL BE IN THE MID TO UPPER 80S. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 340 PM CDT SAT JUN 20 2015 ACTIVE PATTERN THROUGH THE PERIOD WITH EAST-WEST FRONTAL BOUNDARY MEANDERING BACK AND FORTH ACROSS THE AREA. THIS WILL BRING NEAR DAILY CHANCES OF THUNDERSTORMS WITH THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL. HOWEVER...TOO EARLY FOR DETAILS. MAXIMUM TEMPERATURES THROUGH THE PERIOD WILL BE IN THE 80S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 645 PM CDT SAT JUN 20 2015 VFR CONDS THROUGH THE TAF CYCLE EXCEPT MVFR/LCL IFR CONDS IN THUNDERSTORMS THIS EVENING. A COLD FRONT WILL ARRIVE DURING THE EVENING HOURS. SOUTHEAST TO SOUTH WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WITH WIND BECOMING NORTHWEST BEHIND THE FRONT. SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING WITH THE MAIN THREAT BEING DAMAGING WINDS IN EXCESS OF 60 KNOTS. NORTH WINDS LESS THAN 10 KNOTS CAN BE EXPECTED LATER TONIGHT AND SUNDAY AS WEAK HIGH PRESSURE MOVES ACROSS THE AREA. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...HAASE SYNOPSIS...HAASE SHORT TERM...HAASE LONG TERM...HAASE AVIATION...HAASE
Hazardous weather outlook, Jun 20, 10:13 AM CDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1013 AM CDT SAT JUN 20 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-210930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1013 AM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS ISSUED AN ENHANCED SLIGHT RISK FOR SEVERE WEATHER TODAY AND THIS EVENING ACROSS MUCH OF THE OUTLOOK AREA. THE REST OF THIS MORNING...STRONG THUNDERSTORMS WITH TORRENTIAL RAINFALL AND LIGHTNING WILL IMPACT PORTIONS OF NORTHEAST IOWA. THIS AFTERNOON AND EVENING...THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON. INITIAL STORMS WILL BE SUPERCELL IN NATURE WITH THE THREAT OF HAIL UP TO GOLF BALLS...WINDS TO 70 MPH AND MAYBE AN ISOLATED TORNADO. THESE STORMS WILL THEN TRANSITION INTO A ORGANIZED CONVECTIVE SYSTEM. WINDS WITH THE SYSTEM COULD BE 60 TO 70 MPH...AN ISOLATED 80 MPH GUST IS NOT OUT OF THE REALM. TORRENTIAL RAIN IS POSSIBLE FROM THESE STORMS. AN ISOLATED 2 INCH RAINFALL AMOUNT IS NOT OUT OF THE REALM. THOSE WITH OUTDOOR PLANS TODAY NEED TO PAY ATTENTION TO THE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY NIGHT THROUGH THURSDAY...EPISODES OF THUNDERSTORMS REMAIN POSSIBLE EACH DAY. AT THIS TIME...CONDITIONS APPEAR FAVORABLE FOR ADDITIONAL LOCALLY HEAVY RAINFALL AND ALSO POSSIBLY SOME SEVERE STORMS WITH THE PRIMARY RISK DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. ANY REPORTS OF HEAVY RAINFALL IN EXCESS OF 1 INCH AND FLOODING OF WATER WOULD ALSO BE APPRECIATED. 05/GIBBS/NICHOLS
In the hours before
Local storm report, Jun 20, 8:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
814 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG 1 NNE BURLINGTON 40.83N 91.11W
06/20/2015 DES MOINES IA TRAINED SPOTTER
VERY LARGE TREES DOWN NEAR 2200 BLOCK OF ISABELLA AND A
DUMPSTER WAS IN THE ROAD NEAR SUNNYSIDE AND ROSEVELT
STREETS.
&&
GROSSLocal storm report, Jun 20, 8:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
818 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG BROCK 40.55N 92.15W
06/20/2015 SCOTLAND MO LAW ENFORCEMENT
WIDESPREAD TREE DAMAGE ACROSS NORTHERN PORTIONS OF
COUNTY...TREES OVER ROADS AND A CHICKEN COOP. TIME
ESTIMATED FROM RADAR.
&&
GROSSLocal storm report, Jun 20, 8:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
820 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HEAVY RAIN 4 SSW AMANA 41.74N 91.89W
06/20/2015 M2.10 INCH IOWA IA TRAINED SPOTTER
RAIN FELL IN 1 HOUR
&&
STEVEKLocal storm report, Jun 20, 8:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
822 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 2 NE FORT MADISON 40.64N 91.33W
06/20/2015 LEE IA TRAINED SPOTTER
SEVERAL 3 TO 6 INCH TREE LIMBS DOWN.
&&
BILLNLocal storm report, Jun 20, 8:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
823 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND DMG DENMARK 40.75N 91.33W
06/20/2015 LEE IA TRAINED SPOTTER
NUMEROUS TREE DAMAGE...CAMPER ON ITS SIDE...AND A
TELEPHONE POLE DOWN. TIME ESTIMATED FROM RADAR.
&&
GROSSLocal storm report, Jun 20, 8:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
843 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG DALLAS CITY 40.63N 91.16W
06/20/2015 HANCOCK IL TRAINED SPOTTER
TREES DOWN ACROSS ROADS. POWER OUT. TIME ESTIMATED.
&&
STEVEKThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:25 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, Mercer, Warren | 65 min |
| Jun 20, 7:51 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Mercer, Warren | 54 min |
| Jun 20, 8:10 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 50 min |
| Jun 21, 1:45 AM CDT | Dense Fog Advisory | DVN | Carroll, Jo Daviess, Stephenson | 7 hr |
| Jun 21, 12:03 PM CDT | River Flood Warning | DVN | Hancock, McDonough | 55 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.